# SDR ALG2005F00096

- Difficulty date: December 3, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N518AL
- Make and model: Skrsky S76A
- Aircraft serial: 760134
- Engine: Allsn 250C30S
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E-DISPLAYED 730 ON MGT GAUGE ENROUTE.  NO FLASH OR CHECK LIGHT.  NO PLATFORMS LARGE ENOUGH FOR 2 HELICOPTERS IN VICINITY.  NO RECORDED ACCUMULATED FAULTS.  MGT GAUGE NORMAL.  (K)
